# SDR SCNA20220414026

- Difficulty date: March 17, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737
- Aircraft serial: 30637
- Aircraft time: 66,514 hours, 23,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  AT ROWS 10 AND 11, LUMINESCENT LIGHT STRIP IS LOOSE  RESOLUTION:  REINSTALLED EMERGENCY FLOOR PATH STRIP REF. AMM 33-51-16.
